# SDR HNAA2012110501033

- Difficulty date: November 2, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 59,097 hours, 65,868 cycles
- System (JASC): 2430 · DC Generating System
- Part: Inverter
- Part number: DH103024600C
- Part serial: 618S8
- Condition: Odiferous
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG FISHY ODOR IN COCKPIT.  R & R AUX INVERTER REF 24-22-00, OPS CHECKED GOOD, NO ODOR FOUND.  OK FOR SERVICE.
